MathSciNet Relay Station
MathSciNet bibliographic data
MR1948457 (2003j:35219) 35L70 (35B30)
Pitts, David R.; Rammaha, Mohammad A. Global existence and non-existence theorems for nonlinear wave equations. Indiana Univ. Math. J. 51 (2002), no. 6, 1479–1509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement